# SDR 9901609951

- Difficulty date: April 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9347
- Make and model: Doug DC-9-32
- Aircraft serial: 45827
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND CATWALK EMERGENCY LIGHTS IN TAILCONE AND LIGHT ABOVE TAILCONE RELEASE HANDLE INOPERATIVE.  MAINTENANCE FOUND BAD CONNECTION AT BROWN DISARM WIRE AT SPLICE NEAR POWER SUPPLY.  REPLACED WIRE.  OPERATIONAL CHECK NORMAL.
